# SDR JJBA201033888

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 26,294 hours, 36,524 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1563
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLT INSPECTION OVERHEAD EMERGENCY LAMP FAILED TO COME ON.  R & R LAMP, GE1563 OPS CHECK OK.
